Alert archive / Wyoming / Red Flag Warnings in 2015
Red Flag Warning 11, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Apr 13, 2015, 2:41 PM MDT. It took effect at Apr 14, 2015, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2015, 2:41 PM MDT (20:41 UTC)
- In effect from
- Apr 14, 2015, 11:00 AM MDT
- Expired
- Apr 14, 2015, 8:03 PM MDT
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
515 WWUS85 KCYS 132041 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 241 PM MDT MON APR 13 2015 ...CRITICAL FIRE WEATHER CONDITIONS ON TUESDAY... .THE APPROACH OF THE NEXT LOW PRESSURE SYSTEM WILL STRENGTHEN WINDS ACROSS THE DISTRICTS. THESE GUSTY WINDS WILL COMBINE WITH VERY WARM TEMPERATURES AND LOW AFTERNOON HUMIDITIES. A STRONG PACIFIC COLD FRONT WILL MOVE ACROSS THE AREA TUESDAY NIGHT BRINGING AN END TO THE CRITICAL FIRE WEATHER CONDITIONS. NEZ311>313-WYZ301-306-310-141030- /O.UPG.KCYS.FW.A.0007.150414T1700Z-150415T0200Z/ /O.NEW.KCYS.FW.W.0011.150414T1700Z-150415T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-UPPER NORTH PLATTE RIVER BASIN- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 241 PM MDT MON APR 13 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301...306...310...311... 312 AND 313... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 311...312 AND 313. FIRE WEATHER ZONES 301...306 AND 310. * WIND...SOUTHWESTERLY WEST OF THE LARAMIE RANGE AND SOUTHERLY OVER THE EASTERN PLAINS. WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH WITH GUSTS OF UP TO 40 MPH POSSIBLE IN THE AFTERNOON. * HUMIDITY...10 TO 15 PERCENT. * THUNDERSTORMS...NONE. * IMPACTS...ANY FIRES THAT OCCUR WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
815 WWUS85 KCYS 140854 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 254 AM MDT TUE APR 14 2015 ...CRITICAL FIRE WEATHER CONDITIONS RETURN TODAY... .THE APPROACH OF THE NEXT LOW PRESSURE SYSTEM WILL STRENGTHEN WINDS ACROSS THE DISTRICTS. THESE GUSTY WINDS WILL COMBINE WITH VERY WARM TEMPERATURES AND LOW AFTERNOON HUMIDITIES. A STRONG PACIFIC COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT BRINGING AN END TO THE CRITICAL FIRE WEATHER CONDITIONS. WYZ302-142300- /O.EXA.KCYS.FW.W.0011.150414T1700Z-150415T0200Z/ NORTH LARAMIE RANGE/MEDICINE BOW NF- 254 AM MDT TUE APR 14 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 302... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 302. * WIND...SOUTHWEST AT 20 AND 30 MPH WITH GUSTS OF UP TO 40 MPH POSSIBLE IN THE AFTERNOON. * HUMIDITY...10 TO 15 PERCENT. * THUNDERSTORMS...NONE. * IMPACTS...ANY FIRES THAT OCCUR WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NEZ311>313-WYZ301-306-310-142300- /O.CON.KCYS.FW.W.0011.150414T1700Z-150415T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-UPPER NORTH PLATTE RIVER BASIN- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 254 AM MDT TUE APR 14 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301...306...310...311... 312 AND 313... * AFFECTED AREA...FIRE WEATHER ZONES 311...312 AND 313. FIRE WEATHER ZONES 301...306 AND 310. * WIND...SOUTHWESTERLY WEST OF THE LARAMIE RANGE AND SOUTHERLY OVER THE EASTERN PLAINS. WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH WITH GUSTS OF UP TO 40 MPH POSSIBLE IN THE AFTERNOON. * HUMIDITY...10 TO 15 PERCENT. * THUNDERSTORMS...NONE. * IMPACTS...ANY FIRES THAT OCCUR WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HAHN
510 WWUS85 KCYS 142121 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 321 PM MDT TUE APR 14 2015 ...CRITICAL FIRE WEATHER CONDITIONS INTO THIS EVENING... .LOW RELATIVE HUMIDITIES AND GUSTY WINDS WILL CONTINUE INTO EARLY THIS EVENING. A STRONG PACIFIC COLD FRONT WILL MOVE ACROSS THE AREA LATER TONIGHT BRINGING AN END TO THE CRITICAL FIRE WEATHER CONDITIONS. NEZ311>313-WYZ301-302-306-310-150200- /O.CON.KCYS.FW.W.0011.000000T0000Z-150415T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- UPPER NORTH PLATTE RIVER BASIN- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 321 PM MDT TUE APR 14 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301...302...306... 310...311...312 AND 313... * AFFECTED AREA...FIRE WEATHER ZONES 311...312 AND 313. FIRE WEATHER ZONES 301...302...306 AND 310. * WIND...SOUTHWESTERLY WEST OF THE LARAMIE RANGE AND SOUTHERLY OVER THE EASTERN PLAINS. WINDS WILL CONTINUE FROM 20 AND 30 MPH WITH GUSTS OVER 40 MPH POSSIBLE. * HUMIDITY...10 TO 15 PERCENT. * THUNDERSTORMS...NONE. * IMPACTS...ANY FIRES THAT OCCUR WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
229 WWUS85 KCYS 150203 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 803 PM MDT TUE APR 14 2015 ...RED FLAG WARNING ENDED AT 800 PM MDT... .FORTUNATELY...HUMIDITIES CONTINUE TO SLOWLY RECOVER THIS EVENING AND THUS THE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE TO ALLEVIATE THROUGH THE REMAINDER OF THE EVENING HOURS. NEZ311>313-WYZ301-302-306-310-150315- /O.CAN.KCYS.FW.W.0011.000000T0000Z-150415T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- UPPER NORTH PLATTE RIVER BASIN- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 803 PM MDT TUE APR 14 2015 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301...302...306...310...311...312 AND 313... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED FLAG WARNING. $$ RUBIN
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Apr 13, 11:16 AM MDT, 3 hours 25 minutes earlier.
Area forecast discussion, Apr 13, 11:16 AM MDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1116 AM MDT MON APR 13 2015
.SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT)
ISSUED AT 412 AM MDT MON APR 13 2015
A COUPLE OF WARM DAYS UPCOMING AS A BROAD TRANSITORY RIDGE TODAY
GIVES WAY TO STRENGTHENING SOUTHWEST FLOW AHEAD OF THE NEXT UPPER
TROUGH ON TUESDAY. FORECAST CONCERNS THIS PERIOD ARE TWO-
FOLD...BEGINNING WITH THE POTENTIAL OF A CRITICAL FIRE WEATHER DAY
ON TUESDAY FOLLOWED BY PRECIPITATION CHANCES ON WEDNESDAY AND
WEDNESDAY NIGHT. BEFORE THEN...A PLEASANT DAY AHEAD AS WINDS WILL
BE RELATIVELY LIGHT BENEATH THE BROAD RIDGE AXIS. TEMPERATURES
WILL CONTINUE TO MODERATE TODAY AS WELL WITH TEMPERATURES REACHING
WELL INTO THE 60S AT MOST LOCATIONS. SATELLITE PIX THIS MORNING
ARE NIL OF ANY CLOUD COVER...SO EXPECT PLENTY OF SUNSHINE.
THE PATTERN BECOMES MORE AMPLIFIED ON TUESDAY AS FLOW BECOMES
SOUTHWESTERLY AHEAD OF A TROUGH DIGGING ACROSS THE INTERMOUNTAIN
WEST. SFC CYCLOGENESIS WILL BE WELL UNDERWAY TUESDAY WITH MODELS
PROGGING THE 993MB SFC LOW DEVELOPING ACROSS SE MONTANA/NE
WYOMING. THE LOW LEVEL GRADIENTS WILL TIGHTEN AHEAD OF A COLD
FRONT THAT IS PROGGED TO JUST HAVE PUSHED INTO WRN WYOMING BY
AROUND SUNSET TUESDAY EVENING. PLENTY OF SUNSHINE OUT AHEAD OF
THIS FRONT WILL PRODUCE A DEEPLY MIXED BOUNDARY
LAYER...POTENTIALLY ALL THE WAY UP TO AROUND H5. THIS WILL TAP
INTO SOME VERY BREEZY...WHICH WILL ALONG WITH WARM TEMPERATURES
AND THE ALREADY DRY AIR MASS SET THE STAGE FOR THE POSSIBILITY OF
A CRITICAL FIRE DAY TUESDAY. THE OTHER QUESTION MARK TUESDAY
AFTERNOON IS THE POTENTIAL FOR HIGH WINDS ACROSS LOWER ELEVATIONS
OF CARBON COUNTY. NAM BUFR DATA SUGGESTS THAT GUSTS MAY BRIEFLY
TOUCH AROUND 60 MPH FOR A TIME TUESDAY AFTERNOON...WHILE THE GFS
IS A TOUCH MORE CONSERVATIVE WITH SPEEDS. IT LOOKS LIKE A MARGINAL
EVENT FOR THIS AREA...SO WILL AWAIT ANOTHER MODEL CYCLE BEFORE
DETERMINING ITS NECESSITY. THE COLD FRONT BLASTS THRU THE CWFA
TUESDAY NIGHT WHICH MAY ACTUALLY PRODUCE A MORE WIDESPREAD BORA
EVENT FOR A BRIEF TIME TUESDAY EVENING.
MOISTURE CHANCES RETURN FOR WEDNESDAY AND WEDNESDAY NIGHT AS THE
UPPER TROUGH SWINGS INTO THE INTERMOUNTAIN WEST. STILL SOME PRETTY
SIGNIFICANT DISCREPANCIES IN THE 00Z DATA WITH THE ECMWF LIKE
RUNS FROM 24 HOURS AGO...THE MOST BULLISH SCENARIO PAINTING AROUND
A HALF AN INCH OF LIQUID ACROSS SOUTHEAST WYOMING AND THE SRN
NEBRASKA PANHANDLE MAINLY WEDNESDAY NIGHT. THE GFS IS LESS
AGGRESSIVE WITH ONLY A FEW TENTHS AREA WIDE. TEMPERATURE PROGS ARE
ALSO SIGNIFICANTLY DIFFERENT AS THE GFS DIPS H7 TEMPS TO AROUND
-10C WEDNESDAY NIGHT. COMPARATIVELY...THE ECMWF/NAM KEEPS H7
AROUND -4C. THE DIFFERENCE WOULD CARRY LARGE IMPACTS ON PRECIP TYPE.
FOR NOW...HAVE CASTED A FAIRLY WIDE MIT FOR A -RA/-SN MIX AND WILL
LET SUBSEQUENT MODEL OUTPUT POINT US IN THE RIGHT DIRECTION.
.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 412 AM MDT MON APR 13 2015
MODELS HAVE MOSTLY CONVERGED ON A SOLUTION SHOWING A MID LEVEL LOW
CLOSING OFF NEAR THE FOUR CORNERS REGION BY THURS MORNING. WITH
WEAK UPPER LEVEL DIFFLUENCE IN AREAS ALONG THE COLORADO BORDER ON
THURS...LIGHT PRECIP COULD CONTINUE...THUS KEPT 20-30 PERCENT POPS
ALONG INTERSTATE 80. TEMPS WILL BE AROUND 10 DEGREES BELOW NORMAL
ON THURS WITH BREEZY NORTHERLY WINDS. AS THE MID LEVEL LOW IS
CLOSED OFF...IT IS PROGGED TO MOVE VERY SLOWLY ACROSS THE NEW
MEXICO- COLORADO BORDER ON FRI AND SAT. THE GFS AND ECMWF BOTH
INDICATE COPIOUS PRECIP OVER COLORADO...ESPECIALLY SOUTH OF
INTERSTATE 70 (WHERE QPF VALUES ARE OVER AN INCH). THE CURRENT
TRACK OF THE LOW IS TOO FAR SOUTH TO PRODUCE MUCH RAIN/SNOW ACROSS
OUR CWA...HOWEVER WILL HAVE TO KEEP AN EYE ON THIS SYSTEM AS THE
EVOLUTION OF CLOSED LOWS ARE NOTORIOUSLY DIFFICULT TO PREDICT.
SOME OF THE GFS ENSEMBLE MEMBERS ARE ALSO FURTHER NORTH...SO
CANNOT BE CERTAIN AT THIS TIME THAT THIS WILL BE AN ENTIRELY
COLORADO EVENT. THE PRECIP BAND MAY SHIFT NORTHWARD TO ALONG THE
COLORADO BORDER BY SAT AS THE WEAKENING LOW PIVOTS NORTHEAST.
GENERALLY KEPT SLIGHT CHANCE POPS ALONG THE BORDER FOR FRI-SAT
UNTIL THE SYSTEM PUSHES INTO THE CENTRAL PLAINS BY LATE SAT.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1111 AM MDT MON APR 13 2015
OTHER THAN A FEW HIGH CLOUDS FROM CYS TO SNY THIS AFTERNOON...VFR
CONDITIONS WILL PREVAIL. SOUTH TO SOUTHWEST WINDS WILL BE BREEZY
AT TIMES WEST OF THE LARAMIE RANGE THIS AFTERNOON. ELSEWHERE...WIND
SPEEDS WILL AVERAGE AROUND 10 KT.
&&
.FIRE WEATHER...
ISSUED AT 336 AM MDT MON APR 13 2015
A DRY BEGINNING TO THE WEEK AS TEMPERATURES RETURN TO THE 60S
ACROSS LOWER ELEVATIONS. HUMIDITIES WILL DIP TO CRITICAL LEVELS
LATER THIS AFTERNOON. HOWEVER...WINDS WILL REMAIN ON THE LIGHT
SIDE WHICH WILL SUPPRESS ANY WIDESPREAD FIRE WEATHER CONCERNS.
THIS CHANGES FOR TUESDAY AS THE APPROACH OF THE NEXT AREA OF LOW
PRESSURE WILL SET THE STAGE FOR A VERY WARM...BREEZY AND
POTENTIALLY CRITICAL FIRE WEATHER DAY. HAVE ISSUED A FIRE
WEATHER WATCH FOR ALL FIRE WEATHER ZONES INDICATING CRITICAL
FUELS ON TUESDAY. MOISTURE CHANCES RETURN MAINLY WEDNESDAY AND
WEDNESDAY NIGHT.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY
EVENING FOR WYZ301-306-310.
NE...FIRE WEATHER WATCH FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY
EVENING FOR NEZ311>313.
&&
SHORT TERM...CAH
LONG TERM...ZF
AVIATION...MJ
FIRE WEATHER...CAHHazardous weather outlook, Apr 13, 6:46 AM MDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 646 AM MDT MON APR 13 2015 WYZ101>119-141300- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 646 AM MDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDY CONDITIONS WILL DEVELOP ON TUESDAY AFTERNOON FROM RAWLINS TO ARLINGTON. SOUTHWEST WINDS COULD BRIEFLY GUST TO 50 MPH. THE COMBINATION OF DRY CONDITIONS AND BREEZY SOUTH TO SOUTHWEST WINDS COULD RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST WYOMING ON TUESDAY AFTERNOON. FIRE WEATHER WATCHES ARE IN EFFECT. A STRONG COLD FRONT WILL MOVE ACROSS THE REGION ON TUESDAY NIGHT AND WEDNESDAY MORNING BRINGING MUCH COLDER TEMPERATURES. WIDESPREAD SNOW COULD FALL ACROSS SOUTHEAST WYOMING WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. LIGHT ACCUMULATIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. NEZ002-003-019>021-054-055-095-096-141300- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 646 AM MDT MON APR 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE COMBINATION OF DRY CONDITIONS AND BREEZY SOUTH WINDS COULD RESULT IN CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF SOUTHEAST WYOMING ON TUESDAY AFTERNOON. FIRE WEATHER WATCHES ARE IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:26 AM MDT | Fire Weather Watch | CYS | 11 hr |
Nearby
Red Flag Warnings in Wyoming, 2015Red Flag Warnings in Nebraska, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.